# SDR UPS09654637

- Difficulty date: February 8, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Main Crago Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CARGO DECK POS 2R MOST O/B PANEL 40 INCHES AFT OF RED LINE AND APPROX 4 INCHES I/B OF O/B SEAT TRACK.  GOUGED 2.1" LONG X 1" WIDE.  REPAIRED PER EO B767-5320-31355-A.
